Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed periods. Taking birth control, missed pills. Chances of pregnancy?

I am on birth control and have been or about four years the past two months I have missed a few here and there so taken them late, was on antibiotics , and also had several X-rays, I hadn t had my period in about two months which can be normal and it usually only last 4-5 days always and I have now had it for 9 days what could this be, could I have maybe been pregnant? This is not normal please help
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Birth control pills can cause menstrual irregularities as side effects.
Prolonged bleeding is also one of them.
So your nine days period can be because of this.
Anyhow as you missed some pills better to check for pregnancy once.
If the test comes negative and your bleeding continues, better to consult gynecologist once and take medicines to stop the bleeding.
Take care.

Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor